Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    381

Entries in this blog

 

Day 3

Well hello there. I'm Sarah (23, from the UK) and like a lot of people (I guess) I've tried so many different things to get rid of these pesky zits over the last 10 years and nothing's really worked. Finally been put on Roaccutane (that's what it's called over here anyway) and I found this website when I was doing a bit of research about it all. I'd heard about some of the really bad (and also really rare) side effects, so wasn't sure at first, but I've tried everything else and I'm getting really fed up of avoiding mirrors and photos and going out in public, so I'm giving it a go. I've been started on 80mg/day (I think!) and started taking it 2 days ago. I woke up yesterday morning with a pretty horrible headache that painkillers aren't helping with, and it's still hanging around. I know it's a fairly common side effect so I'm not sure if that's due to the medication (does it kick in that quickly?!) or because I had a late night of classes the night before and then didn't sleep very well, so I guess it's just a case of wait a few days and see what happens. Also...dry lips. I am a notorious lip-biter/picker anyway, so I am a bit worried about this one! I've been picking my lips most of today (I know, I know...I'm trying not to!) but again, not sure if that's due to the medication or just me. Not really much else to say - it's only been 2 days! I've taken pictures of my face and back/shoulders, and I'm going to try and remember to take a new one every week so I can (hopefully) see the difference!

sarahp1990

sarahp1990

02/26/2014

×